+ Reply to Thread
Page 8 of 9 FirstFirst ... 6 7 8 9 LastLast
Results 71 to 80 of 82
  1. #71
    Senior Member
    Join Date
    Apr 2011
    Posts
    83

    Default

    So far Merck has responded to the FDA warning by denying any connection between finasteride and persistent erectile dysfunction which is agitating but unsurprising.
    I honestly dont give two craps about these big pharma companies, but like we have been arguing there isnt (much) proof in terms of hard evidence that propecia actually causes persistent erectile dysfunction, other than the one PLESS study we are still debating.. but other than that there isnt much, so if Merck doesnt have any proof that it happens, why would they admit it? also they are being sued right now so the second they admit it, they would automatically have lost all these lawsuits right?

    its not surprising to me that they are keeping their mouth shut... you are right, these companies dont care about people, they care about profits... I dont even take merck brand propecia so they arent getting any money from me thats for sure.

  2. #72
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,259

    Default

    Quote Originally Posted by Davey Jones View Post
    Gotta be honest man: that was an incredibly f*ckin' dick thing to say.

    He would probably love for finasteride to have worked fine for him. Are you seriously making fun of him for balding and suffering side effects from one of the only treatments? Usually I try to be pretty positive, but QUIT BEING A C*CK.

    I'll try to be double positive for a while to make up for that.
    Thanks for the supportive comments. Unfortunately bob13 is a rude person and pretty useless to the forum really, but tolerated nonetheless for whatever reason.

  3. #73
    Senior Member
    Join Date
    Sep 2009
    Location
    Michigan
    Posts
    166

    Default

    Quote Originally Posted by SoothSayer View Post
    I completely agree. His comments and points have devolved to a point where he seems to have no other objective other than to provoke other members and unsuccessfully attempt to delegitimize the claims that finasteride has associated risks.
    The problem is that he thinks his problem is the center of the world. I feel for the guy but he is one person who has had problems out of many who have not. He is not willing to consider that the problem he is experiencing could be unrelated to Propecia. Anybody who uses propeciahelp as a reference for their opinion is automatically suspect in my opinion.

  4. #74
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    Quote Originally Posted by chrisis View Post
    Thanks for the supportive comments. Unfortunately bob13 is a rude person and pretty useless to the forum really, but tolerated nonetheless for whatever reason.
    Im just not convinced Im rude. I just can't see how you people blame propecia
    for everything. Even if you didn't have side effects supposedly you would still
    blame it on something else.
    It's just goes on and on. You searching for something that you will never find or be satisfied in this forum.

    Many people have told you the same thing. See you need support . This is the wrong place to get the help you need.
    If you go to a good doctor instead trying to figure out what's wrong in a forum or the internet you may find the problem.

    I hope so.

  5. #75
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,259

    Default

    Quote Originally Posted by MackJames View Post
    He is not willing to consider that the problem he is experiencing could be unrelated to Propecia.
    I start taking Propecia and within 2 months I get serious sexual side effects. I'm 28 and have always had a high sex drive up until now.

    What else could it possibly be, Dr MackJames? Diagnose me.

    PropeciaHelp is a legitimate forum for people with sexual health problems after taking a drug that is prescribed with the intention of disrupting your hormones. It is a genuine website as far as I can see.

    I'm honestly quite tired of dealing with idiots.

    Take your drug, but I'm entitled to voice my experience - which is all I've done.

  6. #76
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,259

    Default

    bob13, not prepared to debate with you any longer. I avoid crazy people in real life, and I need to learn to avoid them online too.

  7. #77
    Senior Member
    Join Date
    Jan 2011
    Posts
    1,384

    Default

    Quote Originally Posted by chrisis View Post
    I start taking Propecia and within 2 months I get serious sexual side effects. I'm 28 and have always had a high sex drive up until now.

    What else could it possibly be, Dr MackJames? Diagnose me.

    PropeciaHelp is a legitimate forum for people with sexual health problems after taking a drug that is prescribed with the intention of disrupting your hormones. It is a genuine website as far as I can see.

    I'm honestly quite tired of dealing with idiots.

    Take your drug, but I'm entitled to voice my experience - which is all I've done.
    are you still experiencing the sides? have you had any tests done on your hormone levels?

  8. #78
    Senior Member
    Join Date
    Sep 2009
    Location
    Michigan
    Posts
    166

    Default

    Quote Originally Posted by chrisis View Post
    I start taking Propecia and within 2 months I get serious sexual side effects. I'm 28 and have always had a high sex drive up until now.

    What else could it possibly be, Dr MackJames? Diagnose me.

    PropeciaHelp is a legitimate forum for people with sexual health problems after taking a drug that is prescribed with the intention of disrupting your hormones. It is a genuine website as far as I can see.

    I'm honestly quite tired of dealing with idiots.

    Take your drug, but I'm entitled to voice my experience - which is all I've done.
    No need to be glib. I've been on it over a year and have never had a single problem. There is obviously something about YOU that makes all the difference.

  9. #79
    Senior Member
    Join Date
    Sep 2009
    Location
    Michigan
    Posts
    166

    Default

    By the way, I also successfully impregnated my face while on Propecia. You should consider seeing a therapist to determine whether what you are experiencing is not a byproduct of a greater problem.

  10. #80
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,259

    Default

    Quote Originally Posted by MackJames View Post
    No need to be glib. I've been on it over a year and have never had a single problem. There is obviously something about YOU that makes all the difference.
    You implied I'm suspect for checking out a forum that relates to my problem, what reaction did you expect? You stated that I'm making out that it's the center of the world and I haven't considered other possibilities - both incorrect. I am not ANTI Propecia, I am PRO education about Propecia, and that's why I describe my experience. There's no way that there is something fundamentally wrong with me; I was fine before finasteride, and I'm by no means alone in this. There are many guys who are, although less vocal, still either short term or long term victims of this drug.

    Those are the facts. Take or leave them.

Similar Threads

  1. Please Can Anyone Explain
    By Della in forum Women's Hair Loss: Start Your Own Topic
    Replies: 7
    Last Post: 11-02-2011, 09:20 AM
  2. Can someboy explain what a receding hairline looks like?
    By jonnykino in forum Men's Hair Loss: Start Your Own Topic
    Replies: 12
    Last Post: 10-12-2011, 02:22 PM
  3. Dealing with propecia's side effects
    By abusername in forum Hair Loss Treatments
    Replies: 12
    Last Post: 07-01-2011, 01:00 PM
  4. Call out to doctors to explain prp growth factors
    By UK Boy in forum Cutting Edge / Future Treatments
    Replies: 5
    Last Post: 05-13-2011, 12:28 PM
  5. Please Explain these Propecia effects
    By SE19 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 03-15-2011, 04:41 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» The Bald Truth

» Recent Threads

Hair structure/colour and hair loss genetics
Today 05:36 PM
by jiggo
Last Post By jiggo
Today 05:36 PM
Shaving my head a year after FUE HT
10-31-2014 03:35 PM
Last Post By Gubter_87
Today 03:10 PM
Bimatoprost finishing up Phase IIb trial!
11-04-2014 01:38 PM
by rdawg
Last Post By sascha
Today 02:52 PM
Replicel's update 23 October 2014
10-24-2014 07:02 AM
Last Post By yeahyeahyeah
Today 02:40 PM
Who Are The Best Hair Transplant Docs in Los Angeles?
04-15-2009 11:24 AM
by jmorgan
Last Post By Jmf8
Today 02:10 PM